Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 274310, 9 pages
http://dx.doi.org/10.1155/2014/274310
Research Article

Refinements of Generalized Hölder’s Inequalities

1College of Science and Technology, North China Electric Power University, Baoding 071051, China
2Department of Information Engineering, China University of Geosciences, Baoding 071000, China
3Department of Mathematics, National University of Ireland, Galway, Ireland
4NAAM-Research Group, Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 4 June 2014; Accepted 13 November 2014; Published 27 November 2014

Academic Editor: Engang Tian

Copyright © 2014 Jingfeng Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. M. Vasić and J. E. Pečarić, “On the Jensen inequality for monotone functions,” Analele Universităţii de Vest din Timişoara, Seria Matematica, vol. 17, no. 1, pp. 95–104, 1979. View at Google Scholar
  2. H. Agahi, Y. Ouyang, R. Mesiar, E. Pap, and M. Štrboja, “Hölder and Minkowski type inequalities for pseudo-integral,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8630–8639, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Liu, Uncertainty Theory, Springer, Berlin, Germany, 2nd edition, 2007.
  4. E. Pap and M. Štrboja, “Generalization of the Jensen inequality for pseudo-integral,” Information Sciences, vol. 180, no. 4, pp. 543–548, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Tian, “Reversed version of a generalized sharp Hölder's inequality and its applications,” Information Sciences, vol. 201, pp. 61–69, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Tian, “A new refinement of generalized Hölder's inequality and its application,” Journal of Function Spaces and Applications, vol. 2013, Article ID 686404, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Tian and X.-M. Hu, “A new reversed version of a generalized sharp Hölder's inequality and its applications,” Abstract and Applied Analysis, vol. 2013, Article ID 901824, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J.-F. Tian, “Property of a Hölder-type inequality and its application,” Mathematical Inequalities & Applications, vol. 16, no. 3, pp. 831–841, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. F. Tian and X. M. Hu, “Refinements of generalized Hölder's inequality,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 701–710, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1983.
  11. E. F. Beckenbach, “On Hölder's inequality,” Journal of Mathematical Analysis and Applications, vol. 15, pp. 21–29, 1966. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Agahi, R. Mesiar, and Y. Ouyang, “General Minkowski type inequalities for Sugeno integrals,” Fuzzy Sets and Systems, vol. 161, no. 5, pp. 708–715, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Agahi and M. A. Yaghoobi, “A Minkowski type inequality for fuzzy integrals,” Journal of Uncertain Systems, vol. 4, pp. 187–194, 2010. View at Google Scholar
  14. J. Kuang, Applied Inequalities, Shandong Science and Technology Press, Jinan, China, 4th edition, 2010.
  15. Y. Ouyang, R. Mesiar, and H. Agahi, “An inequality related to Minkowski type for Sugeno integrals,” Information Sciences, vol. 180, no. 14, pp. 2793–2801, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. C.-L. Wang, “Characteristics of nonlinear positive functionals and their applications,” Journal of Mathematical Analysis and Applications, vol. 95, no. 2, pp. 564–574, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus